JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 68
New Subclasses of Meromorphic $p-$Valent Functions

    Authors: B.A. Frasin, G. Murugusundaramoorthy,  
    Keywords: Meromorphic $p-$valent functions, Meromorphically starlike and convex functions.  
    Date Received: 20/10/04  
    Date Accepted: 02/06/05  
    Subject Codes:

30C45, 30C50.

    Editors: Anthony Sofo,  

In this paper, we introduce two subclasses $ Omega _p^{*}(alpha )$ and $ Lambda _p^{*}(alpha )$ of meromorphic $ p$-valent functions in the punctured disk

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login